# SDR SWIA201126030

- Difficulty date: April 14, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 19,858 hours, 17,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR LIGHT AT ROW 8 IS OUT.  (FLT 6988)  RE-CONNECTED FLOOR STRIP EMERGENCY LIGHTING AT ROW 8 AS REQUIRED.
